# SDR DALA2024042804744

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,114 hours, 40,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0666, OVERHEAD WARING LIGHT PANEL "EMER DOOR" LT ASSY DAMAGED. CORRECTIVE ACTION: REPLACED P5 OVERHEAD WARNING LIGHT MODULE. (LP 9583516)
